MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE

MERIT MEDICAL SYSTEMS, INC. SCOUT®; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number 00884450433959
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Plugged it in, proceeded to start using it, started reading erroneous depth to object site.

Brand Name
SCOUT®
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key19152402
Report Number19152402
Device Sequence Number18267966
Product Code NEU
UDI-Device Identifier00884450433959
UDI-Public(01)00884450433959(11)230512(10)H2675104
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2024
Report Date (Section F) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450433959
Device Catalogue NumberHPSU-01/B
Device Lot NumberH2675104
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight75 KG
Date Report Sent to FDA01/23/2024